Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 129, NWS Omaha, NE

June 27, 2016Nemaha County, Richardson County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jun 27, 2016, 4:38 PM CDT for Nemaha County, Richardson County, Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2016, 4:38 PM CDT (21:38 UTC)
Expired
Jun 27, 2016, 5:15 PM CDT
In force
37 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Nemaha County, NE, Richardson County, NE

The radar

The Omaha radar (KOAX), 127 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2253 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

461 
WUUS53 KOAX 272138
SVROAX
NEC127-147-272215-
/O.NEW.KOAX.SV.W.0129.160627T2138Z-160627T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
438 PM CDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...
  NORTHWESTERN RICHARDSON COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 515 PM CDT

* AT 438 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
  NORTHWEST OF STELLA...OR 21 MILES NORTHWEST OF FALLS CITY...MOVING
  SOUTH AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HUMBOLDT...8 MILES SOUTH OF JOHNSON AND 7 MILES SOUTH OF AUBURN. 

THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 14 AND 23.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4021 9601 4026 9601 4026 9602 4032 9603
      4034 9581 4018 9576 4014 9582 4014 9600
TIME...MOT...LOC 2138Z 339DEG 17KT 4028 9589 

HAIL...1.50IN
WIND...60MPH
 
$$

DERGAN
2 follow-up statements
582 
WWUS53 KOAX 272203
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
503 PM CDT MON JUN 27 2016

NEC127-272212-
/O.CAN.KOAX.SV.W.0129.000000T0000Z-160627T2215Z/
NEMAHA NE-
503 PM CDT MON JUN 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NEMAHA COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
SOUTHERN NEMAHA COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4021 9601 4024 9601 4026 9578 4018 9576
      4014 9582 4014 9600
TIME...MOT...LOC 2202Z 339DEG 17KT 4017 9584 

$$

NEC147-272215-
/O.CON.KOAX.SV.W.0129.000000T0000Z-160627T2215Z/
RICHARDSON NE-
503 PM CDT MON JUN 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN RICHARDSON COUNTY...

AT 502 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF STELLA...OR 14 MILES NORTHWEST OF FALLS CITY...MOVING SOUTH AT 20
MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HUMBOLDT AND STELLA. 

THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 14 AND 17.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4021 9601 4024 9601 4026 9578 4018 9576
      4014 9582 4014 9600
TIME...MOT...LOC 2202Z 339DEG 17KT 4017 9584 

HAIL...1.50IN
WIND...60MPH
 
$$

DERGAN
403 
WWUS53 KOAX 272214
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
514 PM CDT MON JUN 27 2016

NEC147-272223-
/O.EXP.KOAX.SV.W.0129.000000T0000Z-160627T2215Z/
RICHARDSON NE-
514 PM CDT MON JUN 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RICHARDSON COUNTY
WILL EXPIRE AT 515 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED INTO
CENTRAL AND SOUTHERN RICHARDSON COUNTY. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OMAHA.

LAT...LON 4021 9601 4024 9601 4026 9578 4018 9576
      4014 9582 4014 9600
TIME...MOT...LOC 2211Z 339DEG 17KT 4017 9584 

$$

DERGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:19 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 27, 3:19 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
319 PM CDT MON JUN 27 2016

.SHORT TERM...(tonight through Wednesday)
Issued at 320 PM CDT Mon Jun 27 2016

Mid level impulse continues to move southeast across the Northern
Plains which has allowed a weak surface cold front to move
southeast across the CWA. Convection has developed along this
area of weak convergence across southwest Iowa where sbcape values
in the vicinity of the convection were around 3500-4000J/kg. We had
a timely report of some wind damage in association with the
convection over Mills county but no hail reports as of yet. As the
front continues to slide south of the area, convection should
follow with some back building to the north along any outflow
boundaries. A secondary area of convection continues to develop
across the Nebraska Panhandle and will drift southeast overnight,
possibly moving into our far southwestern counties so will include
a mention for this.

Otherwise, cooler high pressure will build south across the
Northern Plains overnight and into the day Tuesday before return
flow sets up to our west Tuesday evening. Will continue a chance
of thunderstorms across our western counties during the afternoon
and this spreads east through Tuesday night. In addition, another
convective complex is progged to develop across the Nebraska
Panhandle and spread southeast overnight into Wednesday morning,
possibly clipping our western CWA.

.LONG TERM...(Wednesday night through Monday)
Issued at 320 PM CDT Mon Jun 27 2016

Intermittent chances for thunderstorms continue through the week
with no real strong signal other than a few passing shortwave
impulses. Slightly cooler than normal temperatures are expected
with a few chances of thunderstorms through the holiday weekend.

&&

.AVIATION...(18Z TAFS for KOMA...KLNK...KOFK through 18Z Tuesday)
Issued at 1210 PM CDT Mon Jun 27 2016

Isolated thunderstorms possible this afternoon...but its tough to
pin anything down specifically. Activity currently northwest of
KOFK should drift southeast...but some models show new development
around KOMA and to a lesser extent toward KLNK. Will see what
happens...but after about 22z chances should be southeast of the
TAF sites. A weak front will sag southward through the area...then
stall. Some TSRA possible later tonight...mainly for KLNK but
chances seemed too low to mention at this point.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...Kern
LONG TERM...Kern
AVIATION...Miller
Hazardous weather outlook, Jun 27, 4:24 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
424 PM CDT MON JUN 27 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-281130-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
424 PM CDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL OCCUR ACROSS PARTS
OF THE AREA TODAY. SOME STORMS COULD PRODUCE GUSTY WINDS AND
SMALL HAIL.

ISOLATED NON-SEVERE STORMS WILL REMAIN POSSIBLE TONIGHT...MAINLY
OVER SOUTHEAST NEBRASKA.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

THUNDERSTORM CHANCES WILL BEGIN TO INCREASE LATE TUESDAY NIGHT AND
CONTINUE INTO THURSDAY. NO SEVERE WEATHER IS ANTICIPATED AT THIS
TIME...THOUGH LOCALLY HEAVY RAINFALL IS POSSIBLE. AFTER A BRIEF
PERIOD OF DRY WEATHER LATE THIS WEEK...THUNDERSTORM CHANCES WILL
INCREASE AGAIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR TUESDAY.

In the hours before

Special weather statement, Jun 27, 2:25 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
225 PM CDT MON JUN 27 2016

IAZ069-272000-
POTTAWATTAMIE IA-
225 PM CDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR POTTAWATTAMIE COUNTY UNTIL
300 PM CDT...

AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS FROM WEST OF OAKLAND TO NEAR MACEDONIA...OR ABOUT
25 MILES WEST OF ATLANTIC...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAKLAND...CARSON...MACEDONIA...
FARM CREEK PUBLIC WILDLIFE AREA AND OLD TOWN PARK.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 41 AND 52.

LAT...LON 4117 9559 4134 9557 4136 9516 4116 9524
TIME...MOT...LOC 1923Z 276DEG 11KT 4125 9549

MILLER
Special weather statement, Jun 27, 2:52 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
252 PM CDT MON JUN 27 2016

IAZ069-272030-
POTTAWATTAMIE IA-
252 PM CDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POTTAWATTAMIE COUNTY
UNTIL 330 PM CDT...

AT 252 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OAKLAND...OR 20 MILES WEST OF ATLANTIC...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAKLAND...CARSON...HANCOCK AND FARM CREEK PUBLIC WILDLIFE AREA.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 44 AND 58.

LAT...LON 4117 9540 4133 9551 4147 9516 4122 9515
TIME...MOT...LOC 1952Z 243DEG 11KT 4129 9537

MILLER
Special weather statement, Jun 27, 3:02 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
302 PM CDT MON JUN 27 2016

IAZ079-080-090-091-NEZ068-091-272030-
FREMONT IA-PAGE IA-MILLS IA-MONTGOMERY IA-NEMAHA NE-OTOE NE-
302 PM CDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONTGOMERY...
FREMONT...NORTHWESTERN PAGE...SOUTHEASTERN MILLS...NORTHEASTERN
NEMAHA AND EAST CENTRAL OTOE COUNTIES UNTIL 330 PM CDT...

AT 301 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF ESSEX
TO 4 MILES NORTHEAST OF NEBRASKA CITY...AND MOVING SOUTHEAST AT 25
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHENANDOAH...HAMBURG...SIDNEY...ESSEX...FARRAGUT...RIVERTON...
IMOGENE...PIERCE RECREATION AREA AND WAUBONSIE STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 7 AND 22.
 INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 15.

LAT...LON 4058 9558 4058 9568 4056 9568 4056 9567
      4055 9569 4058 9569 4058 9577 4074 9586
      4094 9539 4071 9519
TIME...MOT...LOC 2001Z 301DEG 20KT 4087 9540 4071 9579

MILLER
Special weather statement, Jun 27, 3:35 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
335 PM CDT MON JUN 27 2016

NEZ068-091-272100-
NEMAHA NE-OTOE NE-
335 PM CDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NEMAHA AND SOUTHEASTERN
OTOE COUNTIES UNTIL 400 PM CDT...

AT 334 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHWEST OF PERU...OR 24 MILES WEST OF TARKIO...MOVING
SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AUBURN...PERU...NEMAHA...BROWNVILLE...JULIAN AND BROWNVILLE STATE
RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 230 AND 240.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 26 AND 45.

LAT...LON 4056 9599 4066 9581 4061 9576 4058 9577
      4053 9577 4052 9575 4052 9571 4055 9569
      4052 9566 4051 9570 4050 9568 4047 9570
      4046 9568 4046 9565 4043 9564 4041 9566
      4034 9562 4031 9566 4031 9582
TIME...MOT...LOC 2034Z 318DEG 12KT 4055 9583

MILLER
Local storm report, Jun 27, 4:09 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
409 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             3 E AUBURN              40.39N 95.79W
06/27/2016  E1.00 INCH       NEMAHA             NE   EMERGENCY MNGR

&&

BKERN
Special weather statement, Jun 27, 4:33 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
433 PM CDT MON JUN 27 2016

NEZ090>093-272200-
NEMAHA NE-RICHARDSON NE-JOHNSON NE-PAWNEE NE-
433 PM CDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEMAHA...
NORTHWESTERN RICHARDSON...NORTHEASTERN PAWNEE AND SOUTHEASTERN
JOHNSON COUNTIES UNTIL 500 PM CDT...

AT 432 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF STELLA...OR 21 MILES NORTHWEST OF FALLS CITY...
MOVING SOUTH AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AUBURN...HUMBOLDT...TABLE ROCK...ELK CREEK...
8 MILES SOUTH OF JOHNSON AND 7 MILES SOUTH OF AUBURN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA NEAR MILE MARKER 230.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 14 AND 26.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4036 9613 4040 9583 4019 9577 4012 9587
      4015 9611
TIME...MOT...LOC 2132Z 349DEG 21KT 4028 9590

DERGAN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:35 PM CDTSpecial Weather StatementOAXNemaha25 min
Jun 27, 3:42 PM CDTSevere Thunderstorm WarningOAXNemaha, Otoe33 min
Jun 27, 4:11 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson34 min
Jun 27, 4:33 PM CDTSpecial Weather StatementOAXNemaha27 min
Jun 27, 4:52 PM CDTSpecial Weather StatementOAXPawnee38 min
Jun 27, 4:53 PM CDTSpecial Weather StatementOAXRichardson52 min
Jun 27, 5:32 PM CDTSpecial Weather StatementOAXPawnee28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.